# SDR HNAA2012082900934

- Difficulty date: August 29, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 47,612 hours, 53,638 cycles
- Engine: Pwa PW120A
- System (JASC): 6100 · Propeller System
- Part: Warning Horn
- Condition: Activated
- Location: Beta Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BETA WARNING HORN SOUNDED INTERMITTENTLY AFTER LANDING, DURING TAXI.  BETA WARNING HORN SYS WITH MOD VERIFIED OPS CHECK OF BETA LOCKOUT SYS IAW CREW ORIGINATING CHECKLIST.  PULLED AND COLLARED CIRCUIT BREAKER C8.
